Skip to main content

Research Repository

Advanced Search

Growth rate of cluster algebras

Felikson, A.; Shapiro, M.; Thomas, H.; Tumarkin, P.


M. Shapiro

H. Thomas


We complete the computation of growth rate of cluster algebras. In particular, we show that growth of all exceptional non-affine mutation-finite cluster algebras is exponential.


Felikson, A., Shapiro, M., Thomas, H., & Tumarkin, P. (2014). Growth rate of cluster algebras. Proceedings of the London Mathematical Society, 109(3), 653-675.

Journal Article Type Article
Acceptance Date Dec 12, 2013
Online Publication Date Apr 1, 2014
Publication Date Sep 1, 2014
Deposit Date May 16, 2012
Publicly Available Date Mar 13, 2014
Journal Proceedings of the London Mathematical Society
Print ISSN 0024-6115
Electronic ISSN 1460-244X
Publisher Wiley
Peer Reviewed Peer Reviewed
Volume 109
Issue 3
Pages 653-675


You might also like

Downloadable Citations